# SDR SCNA99139

- Difficulty date: November 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N153SY
- Make and model: Doug DC-10-15
- Aircraft serial: 48276
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A LINE MAINTENANCE CHECK, THE AFT EMERGENCY FLOOR TRACK LIGHTS WERE FOUND INOPERATIVE IN THE FIRST HALF OF THE AFT CABIN.  FOUND SHORTED WIRE ON THE RIGHT SIDE OF THE AIRCRAFT.  REPLACED THE WIRE WITH A NEW WIRE.  EMERGENCY LIGHTS OPERATIONALLY CHECK GOOD.
